By Topic

Reed-Muller Like Canonic Forms for Multivalued Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pradhan, D.K. ; Department of Computer Science, University versity of Saskatchewan ; Patel, A.M.

In this correspondence we show the existence of a Reed-Muller like expansion for multivalued functions. We establish that any m-variable, N-valued function [mi]f(xm,xm-1,...x1[/mi]) can be expressed as [mi]Co+ C1x1+ *--+ + CNm_1xmN-1xm-1N-1x1N-1[/mi]. A matrix method for determining the coefficients of these expansions is presented. The problem of finding minimal expression for a given function is discussed. Finally, we present a new technique for realizing multiple output functions.

Published in:

Computers, IEEE Transactions on  (Volume:C-24 ,  Issue: 2 )